# SDR DL733961531

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 2600 · Fire Protection System
- Part: Fire Wire
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AT 100 KTS ON T/O ROLL, FIRE DETECTOR FAULT LIGHT CAME ON ABORTED T/O.  REPAIRED SHORTED FIRE WARNING WIRE IN CORE SECTION OF NR 2 ENG NEAR D1208-B-LOOP.
